| Catalog Number |
100/199/085 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was air leak in the cuff.There was no disinfection or sterilization, and no infectious disease occurred.There were no patient harm or adverse events reported as a result of the event.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Device evaluation: one device was received for device analysis.Visual inspection performed and no damage or anomalies were observed.During functional testing the cuff did not stay inflated, a leak was observed between the luer and pilot balloon bond.The customer reported complaint was confirmed during testing.The probable cause is due to insufficient solvent coverage application during assembly.